Asymptotic distributions of kappa statistics and their differences with many raters, many rating categories and two conditions

  • Citation: Asymptotic distributions of kappa statistics and their differences with many raters, many rating categories and two conditions / Grassano, Luca; Pagana, Guido; Daperno, Marco; Bibbona, Enrico; Gasparini, Mauro. - In: BIOMETRICAL JOURNAL. - ISSN 0323-3847. - STAMPA. - 60:1(2018), pp. 146-154.
  • Title: Asymptotic distributions of kappa statistics and their differences with many raters, many rating categories and two conditions
  • Full authors: Luca Grassano, Guido Pagana, Marco Daperno, Enrico Bibbona, Mauro Gasparini
  • Authors: Mauro Gasparini
  • Show in profile: Mauro Gasparini